American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Marcus Zibrowius. KO-rings of full flag varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Antieau, David Gepner and José Manuel Gómez. Actions of $K(\pi,n)$ spaces on $K$-theory and uniqueness of twisted $K$-theory. Trans. Amer. Math. Soc. 366 (2014) 3631-3648.
Abstract, references, and article information   
View Article: PDF

[3] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[4] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[5] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF

[6] Rebekah Hahn and Stephen Mitchell. Iwasawa theory for $K(1)$-local spectra. Trans. Amer. Math. Soc. 359 (2007) 5207-5238. MR 2327028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald Yau. On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005) 1341-1348. MR 2115369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nelza E. Barufatti and Derek Hacon. $K$-theory of projective Stiefel manifolds. Trans. Amer. Math. Soc. 352 (2000) 3189-3209. MR 1709770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard G. Swan. Failure of cancellation for direct sums of line bundles . Trans. Amer. Math. Soc. 336 (1993) 581-605. MR 1091709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew Baker, Francis Clarke, Nigel Ray and Lionel Schwartz. On the Kummer congruences and the stable homotopy of $B$U . Trans. Amer. Math. Soc. 316 (1989) 385-432. MR 942424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Timothy Lance. Local $H$-maps of $B{\rm U}$ and applications to smoothing theory . Trans. Amer. Math. Soc. 309 (1988) 391-424. MR 957078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wolfgang Lellmann and Mark Mahowald. The $b{\rm o}$-Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 593-623. MR 876468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William G. Dwyer and Eric M. Friedlander. Algebraic and etale $K$-theory . Trans. Amer. Math. Soc. 292 (1985) 247-280. MR 805962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald M. Davis, Sam Gitler and Mark Mahowald. Correction to: ``The stable geometric dimension of vector bundles over real projective spaces'' [Trans. Amer. Math. Soc. {\bf 268} (1981), no. 1, 39--61; MR0628445 (83c:55006)] . Trans. Amer. Math. Soc. 280 (1983) 841-843. MR 716854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keith Johnson. On compact cohomology theories and Pontrjagin duality . Trans. Amer. Math. Soc. 279 (1983) 237-247. MR 704613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teiichi Kobayashi. Nonimmersions and nonembeddings of quaternionic spherical space forms . Trans. Amer. Math. Soc. 279 (1983) 723-728. MR 709579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald M. Davis, Sam Gitler and Mark Mahowald. The stable geometric dimension of vector bundles over real projective spaces . Trans. Amer. Math. Soc. 268 (1981) 39-61. MR 628445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1